Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The proof that a game may not have a solution


Author: William F. Lucas
Journal: Trans. Amer. Math. Soc. 137 (1969), 219-229
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0237183-X
MathSciNet review: 0237183
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. Gillies, Solutions to general non-zero-sum games, Ann. of Math. Studies, No. 40, Princeton Univ. Press, Princeton, N. J., 1959, pp. 47-85. MR 0106116 (21:4850)
  • [2] W. F. Lucas, A game with no solution, Bull. Amer. Math. Soc. 74 (1968), 237-239. MR 0220522 (36:3581)
  • [3] J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton Univ. Press, Princeton, N. J., 1944. MR 0011937 (6:235k)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237183-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society